# SDR AALA201805319008

- Difficulty date: May 25, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,141 hours, 21,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472193200
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT BETWEEN FRAMES 66 TO 68,  Y-765.  REPAIRED THE  FLOOR SUPPORT AIW SRM 51-42-11 AND DRAWING D53472780.
